MAUDE Adverse Event Report: STRYKER INSTRUMENTS-KALAMAZOO NAKAGAWA SERRATED KNIFE TIP, UNIVERSAL; INSTRUMENT, ULTRASONIC SURGICAL

STRYKER INSTRUMENTS-KALAMAZOO NAKAGAWA SERRATED KNIFE TIP, UNIVERSAL; INSTRUMENT, ULTRASONIC SURGICAL
Catalog Number 5450800305
Medical Device Problem Codes Break (1069); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Perforation (2001)
Date of Event 03/19/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Other text : device not returned.
 
Event or Problem Description
It was reported that during the shaving of a spinal cord tumor, the dura of the patient was perforated.There was no delay or medical intervention reported, and the procedure was completed successfully with no other adverse consequences reported.
 
Additional Manufacturer Narrative
The event of a broken tip was retracted.
 
Event or Problem Description
 
Event or Problem Description
It was reported that during the shaving of a spinal cord tumor, the tip broke and the dura of the patient was perforated.There was no delay or medical intervention reported, and the procedure was completed successfully with no other adverse consequences reported.

Brand Name
NAKAGAWA SERRATED KNIFE TIP, UNIVERSAL
Common Device Name
INSTRUMENT, ULTRASONIC SURGICAL
Manufacturer (Section D)
STRYKER INSTRUMENTS-KALAMAZOO
4100 east milham avenue
kalamazoo MI 49001
MDR Report Key8470420
Report Number0001811755-2019-01055
Device Sequence Number19313134
Product Code LFL
UDI-Device Identifier37613252026663
UDI-Public37613252026663
Combination Product (Y/N)N
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 09/13/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number5450800305
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 03/20/2019
Supplement Date Received by Manufacturer05/27/2019
05/27/2019
Initial Report FDA Received Date04/01/2019
Supplement Report FDA Received Date05/28/2019
09/13/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1